Next Article in Journal
On Generalized Mixed Quasivariational Inclusions
Previous Article in Journal
Some Generating Function Relations of Multiindex Hermite Polynomials
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2001, 6(3), 195-202; https://doi.org/10.3390/mca6030195

A Topological Application of the Monodromy Groupoid on Principal Bundles

Erciyes University, Faculty of Science and Art, Department of Mathematics, Kayseri 38039, Turkey
Published: 1 December 2001
PDF [524 KB, uploaded 3 April 2016]

Abstract

The idea of monodromy groupoid we deal here is due to Pradines [1]. An application of the monodromy groupoid on principal bundles was earlier given in [2]. In this paper, a topological version of this application is given.
Keywords: Monodromy groupoid; principal bundle; groupoid action Monodromy groupoid; principal bundle; groupoid action
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Mucuk, O. A Topological Application of the Monodromy Groupoid on Principal Bundles. Math. Comput. Appl. 2001, 6, 195-202.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top